@article{(Open Science Index):https://publications.waset.org/pdf/14663,
	  title     = {Some Constructions of Non-Commutative Latin Squares of Order n},
	  author    = {H. V. Chen and  A. Y. M. Chin and  S. Sharmini},
	  country	= {},
	  institution	= {},
	  abstract     = {Let n be an integer. We show the existence of at least
three non-isomorphic non-commutative Latin squares of order n
which are embeddable in groups when n ≥ 5 is odd. By using a
similar construction for the case when n ≥ 4 is even, we show that
certain non-commutative Latin squares of order n are not embeddable
in groups.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {7},
	  year      = {2011},
	  pages     = {934 - 936},
	  ee        = {https://publications.waset.org/pdf/14663},
	  url   	= {https://publications.waset.org/vol/55},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 55, 2011},
	}